MathSciNet Relay Station
MathSciNet bibliographic data
MR1873804 (2002j:03058) 03E60 (03E25 03E35 03E45)
Löwe, Benedikt; Rohde, Philipp Games of length $\omega\cdot 2$. Proc. Amer. Math. Soc. 130 (2002), no. 4, 1247–1248 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement